# SDR HEEA083155

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,578 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drag Pin
- Part number: 206031509101
- Part serial: B127175
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DRAG PIN BEARING WORN AND UNSTAKED. REPAIRED.
